Inflamed Zits And White Streaks On The Face?

Illustration of Inflamed Zits And White Streaks On The Face?
Illustration: Inflamed Zits And White Streaks On The Face? ksassets.timeincuk.net

Good night. I am 25 years old, I want to ask, after stopping using my face cream, my doctor keeps getting white streaks. When I press it, it hurts so much that it doesn’t come out. My acne also becomes very inflamed.

1 Answer:

Good morning, thanks for asking at HealthReplies.com. The complaint that you are experiencing, has several possible causes. The first possibility, this is a condition that has nothing to do with the face cream you have ever used and it just so happens that you experience skin irritation, allergies, or infection due to certain things such as pollution, smoke and oil buildup. It's just a coincidence after you stop using the cream.


The second possibility is that your skin, which has been treated by the cream, has become poorly maintained after the cream is stopped and increases the potential for skin disorders that you are experiencing right now. You may not be aware, but it could be that your skin condition was done before using a doctor's cream, and now back to normal because the treatment was stopped. And it could be that before it might not be as bad as now, but along with the use of the cream, your activity increases which causes you to sweat more, you are more often exposed to pollution, there are hormonal changes, high stress levels and so on which makes your skin now more likely breakouts than before.


The third possibility, there is a steroid content in the cream that your doctor gives. Steroids are anti-inflammatory drugs and are not dangerous substances, but their use must be under the supervision of a doctor, one of which is because the cessation can not be done suddenly. There should be a gradual decrease in dosage that is measured by the doctor, because if not, symptoms can appear as you feel now, such as an inflamed face, erosion, breakouts and pain.


Therefore in your case, you should consult your dermatologist or beauty clinic about which of these possibilities represent your condition, or maybe all three, and how to best handle it. This condition requires a direct examination because all skin appearances can provide different information.


In the meantime, do not squeeze or touch pimples or other complaints on your face because it can cause sores, infections and then scar. Clean your face 2x a day with soap containing sulfur, and avoid polluted places. So, hopefully answering your question.

: by

Related Question

(1 year ago)

...

Heart Palpitations And Body Feels Weak?

Heart Palpitations And Body Feels Weak?

(1 year ago)

Afternoon HealthReplies.com...

What Is The Drug To Treat Back Pain?

What Is The Drug To Treat Back Pain?

(10 months ago)

Why does my waist often hurt, even though I am only 26 years old. Why y...

Leave a Reply

Your email address will not be published. Required fields are marked *